# SDR DALA2024031303281

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BTW STA Y=427 AND BEAM 5 APROX AT FWD DOOR CARGO COMPARMENT. SUMMARY OF NRC 00226: PAN BTW STA Y=427 AND BEAM 5 APROX AT FWD DOOR CARGO COMPARMENT WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #0242328)
